兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 99) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Traveling waves in a nonlocal dispersal SIR model with critical wave speed 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 458, 期号: 3, 页码: 1131-1146
Authors:  Yang, FY;  Li, WT;  Yang, FY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:7/0  |  Submitted Time:2018/09/28
Nonlocal dispersal  Kermack-McKendrick model  Minimal wave speed  
The diffusive logistic equation on periodically evolving domains 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 458, 期号: 2, 页码: 93-111
Authors:  Jiang, DH;  Wang, ZC;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:11/0  |  Submitted Time:2018/09/28
Logistic equation  Evolving domains  Persistence and extinction  
Global attractor for degenerate damped hyperbolic equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 453, 期号: 1, 页码: 1-19
Authors:  Li, D;  Sun, CY;  Chang, QQ;  Sun, CY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:65/0  |  Submitted Time:2018/01/19
Semilinear degenerate damped  hyperbolic equation  Critical growth  Global attractor  
Large solutions for a semilinear elliptic problem with sign-changing weights 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 452, 期号: 2, 页码: 1310-1331
Authors:  Qi, SJ;  Zhao, PH;  Qi, SJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:23/0  |  Submitted Time:2018/01/19
Existence  Large solution  Karamata regular variation theory  
On the estimates of the Z-eigenpair for an irreducible nonnegative tensor 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 450, 期号: 2, 页码: 1157-1179
Authors:  Zhao, RJ;  Zheng, B;  Liang, ML;  Zheng, B (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:59/0  |  Submitted Time:2018/01/19
Nonnegative tensors  Irreducibility  Z-eigenpair  Weakly symmetry  Spectral radius  Lower and upper bounds  
On the pullback attractor for the non-autonomous SIR equations with diffusion 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1850-1862
Authors:  Tan, W;  Ji, YD;  Tan, W (reprint author), Shenzhen Univ, Sch Math & Stat, Shenzhen 518060, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:153/0  |  Submitted Time:2017/05/09
Non-autonomous  Sir Model With Diffusion  Higher-order Attraction  (L-2  l2+delta) Pullback Attractors  
A nonlocal diffusion model with free boundaries in spatial heterogeneous environment 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1015-1035
Authors:  Cao, JF;  Li, WT(李万同);  Zhao, M;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:195/0  |  Submitted Time:2017/05/09
Nonlocal Diffusion  Free Boundary  Spatial Heterogeneity  Sign Indefinite  Spreading-vanishing Dichotomy  Spreading Speed  
Existence and nonexistence of global solutions for a semilinear reaction-diffusion system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 445, 期号: 1-1, 页码: 97-124
Authors:  Li, LL;  Sun, HR;  Zhang, QG;  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:40/0  |  Submitted Time:2017/05/09
Classical Solutions  Global Solutions  Blow Up  Critical Exponent  
Commutator estimate in terms of partial derivatives of solutions for the dissipative quasi-geostrophic equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 444, 期号: 1, 页码: 755-767
Authors:  Chen, JW;  Chen, ZM;  Chen, ZM (reprint author), Shenzhen Univ, Sch Math & Stat, Shenzhen 518052, Peoples R China.;  Chen, ZM (reprint author), Univ Southampton, Ship Sci, Southampton SO16 7QF, Hants, England.
???itemlist.button.customize.love???  |  View/Download:58/0  |  Submitted Time:2017/01/12
Non-autonomous reaction-diffusion model with dynamic boundary conditions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 443, 期号: 2, 页码: 1007-1032
Authors:  Sun, CY;  Tan, W;  Sun, CY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:61/0  |  Submitted Time:2017/01/12
Dynamic boundary  Non-autonomous  Pullback attractor